# SDR ASAA0010159

- Difficulty date: November 6, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK, FOUND STRINGER TIE AT STATION 540, STRINGER 27L CORRODED. REPAIRED PER SRM 51-30-2, PAGE 8.
